# SDR M7KA1026083949

- Difficulty date: November 17, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N810MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3949
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6220 · Main Rotor Head
- Part: Freq Adapter
- Part number: 704A33640088
- Part serial: 11704
- Condition: Cracked
- Location: Main Rotor Hub
- Part time: 1,749 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION 1 OF 3 FREQUENCY ADAPTERS FOUND TO HAVE A CRACK IN THE ELASTOMER NEARING ITS MAXIMUM ALLOWABLE LIMITATION OF 10MM.  A NEW KIT OF 3 MATCHED ADAPTERS WERE INSTALLED.
